On the fundamental solution of a differential operator with a singularity
Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 531-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_3_a28,
author = {V. S. Serov},
title = {On the fundamental solution of a differential operator with a singularity},
journal = {Differencialʹnye uravneni\^a},
pages = {531--534},
year = {1987},
volume = {23},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_3_a28/}
}
V. S. Serov. On the fundamental solution of a differential operator with a singularity. Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 531-534. http://geodesic.mathdoc.fr/item/DE_1987_23_3_a28/